# SDR FDEA202510061902

- Difficulty date: October 6, 2025
- Submitted: October 6, 2025
- Operation: Air carrier
- Aircraft: N199FE
- Make and model: Boeing 767-3S2F
- Aircraft serial: 63129
- Aircraft time: 5,868 hours, 2,899 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: 114T4103422G
- Part serial: A0170000528
- Condition: Cracked
- Location: Zone 600 Slat
- Part time: 5,868 hours, 2,899 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOOSE FASTENERS ON UPPER SURFACE SKIN, LOCATED AT 16.5" TO 30" FROM OUTBOARD EDGE   OF SLAT 10. THE DAMAGE ON UPPER SURFACE SKIN LOCATED AT 16.5" TO 30" FROM OUTBOARD EDGE OF   SLAT 10 WAS REPAIRED IAW E.A. # H-5750-T0385148  PART 1 (P1) RELEASE DATE  OCT 05, 2025
